Constant quasiclassical solutions of the Yang–Baxter quantum equation
Doklady Akademii Nauk, Tome 273 (1983) no. 3, pp. 531-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_3_a3,
author = {V. G. Drinfeld},
title = {Constant quasiclassical solutions of the {Yang{\textendash}Baxter} quantum equation},
journal = {Doklady Akademii Nauk},
pages = {531--535},
year = {1983},
volume = {273},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_3_a3/}
}
V. G. Drinfeld. Constant quasiclassical solutions of the Yang–Baxter quantum equation. Doklady Akademii Nauk, Tome 273 (1983) no. 3, pp. 531-535. http://geodesic.mathdoc.fr/item/DAN_1983_273_3_a3/